Simon Kristensen

  1. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, Stéphane; Hussain, Mumtaz; Kristensen, Simon; Levesley, Jason.

    Department of Mathematics, Aarhus University, 2013.

    Research output: Working paperResearch

  2. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Published

    A problem in non-linear Diophantine approximation. / Harrap, Stephen; Hussain, Mumtaz; Kristensen, Simon.

    In: Nonlinearity, Vol. 31, No. 5, 27.03.2018, p. 1734-1756.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  5. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  7. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Proceedings of the Edinburgh Mathematical Society, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2011.

    Research output: Working paperResearch

  10. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 4 Next